Pacific Journal of Mathematics

On nonsingularly $k$-primitive rings.

A. K. Boyle, M. G. Deshpande, and E. H. Feller

Article information

Source
Pacific J. Math., Volume 68, Number 2 (1977), 303-311.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817237

Mathematical Reviews number (MathSciNet)
MR0457491

Zentralblatt MATH identifier
0369.16018

Subjects
Primary: 16A46

Citation

Boyle, A. K.; Deshpande, M. G.; Feller, E. H. On nonsingularly $k$-primitive rings. Pacific J. Math. 68 (1977), no. 2, 303--311. https://projecteuclid.org/euclid.pjm/1102817237


Export citation

References

  • [1] A. K. Boyle and E. H. Feller, Smooth Noetherian modules, Comm. Algebras, 4 (1976), 617-637.
  • [2] M. G. Deshpande and E. H. Feller, The Krull radical, Comm. Algebras, 3 (1975), 185-193.
  • [3] N. J. Divinsky, Ring and Radicals, University of Toronto Press, Mathematical Expositions No.
  • [4] K. R. Goodearl, Singular torsionand the splittingproperties, Memoirs of Amer. Math. Soc. No. 124 (1972).
  • [5] R. Gordon and J. C. Robson, Krull dimension, Memoirs of Amer. Math. Soc. No. 133 (1973).
  • [6] R. Gordon, Gabrieland Krull dimension, Ring Theory, Lecture notes in Pure and Applied Math. Marcel Dekker, New York, (1974), 241-295.
  • [7] R. Gordon and L. W. Small, Piecewise Domains, J. Algebra, 23, No. 3 (1972), 553-564.
  • [8] R. Gordon, Semiprime right Goldie rings which are a direct sum of uniform right ideals, Bull. London Math. Soc, 3 (1971), 277-282.
  • [9] R. Gordon, Classical quotient rings of PWD's, Proc. Amer. Math. Soc, 36 (1972), 39-46.